The Noncommutative Fourier Transform

Zheng Wei LIU, Jin Song WU

Acta Mathematica Sinica, Chinese Series ›› 2017, Vol. 60 ›› Issue (1) : 81-96.

PDF(719 KB)
PDF(719 KB)
Acta Mathematica Sinica, Chinese Series ›› 2017, Vol. 60 ›› Issue (1) : 81-96. DOI: 10.12386/A2017sxxb0008

The Noncommutative Fourier Transform

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2017, 60(1): 81-96 https://doi.org/10.12386/A2017sxxb0008

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(719 KB)

Accesses

Citation

Detail

Sections
Recommended

/